Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have fluid filled pimple like cyst below the skin on testicle. What is this?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
I have a pimple like cyst just below the skin on my right testicle, now it seems to be filled with fluid like a large zit appx 1/4" it has been there for over a week and went from slightly painful (like a big zit) to semi firm, to liquid like I could pop it. It is not attached to anything as far as I can tell. Closer look I see a small vein running into it
Posted Thu, 22 Nov 2012 in Skin Hair and Nails
Answered by Dr. Grzegorz Stanko 5 hours later

Thank you for the query.

This is some kind of skin infection due to hair follicle infection. We can say it is a kind of pimple. It can be caused by hair ingrown or due to hair follicle blockage. The white thing inside is a pus.
This is nothing you should worry about. However it would be good to either pop it (if you can do it by yourself) or as a doctor to incise it. Pus removal will let it to get healed and will ease the pain.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor